# SDR WVER2012071250701

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N507MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10077
- Aircraft time: 24,452 hours, 16,922 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pivot
- Part number: AV67023120
- Condition: Seized
- Location: Horizontal Stab
- Part time: 24,452 hours, 16,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HORIZONTAL STABILIZER PIVOT FITTING ANTI-ROTATION TAB DAMAGED DUE TO SEIZING OF THE INNER/OUTER PIN IN THE VERTICAL STABILIZER BUSHINGS.
